Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Domer97

Member
  • Posts

    13
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

745 profile views
  1. Hi all, I've visited the boards in the past but stopped because the 75 mg of spiro plus the pill (I think it was Yasmin) really helped my skin a lot. As others have commented, it really seemed like a miracle. I went off of the pill back in the summer and upped the spiro to 100 mg to make up for the pill's absence and ever since, it's been downhill from there. I know when I first started spiro, I had an IB so I guess this is all from adding 25 extra mgs but it's really, really frustrating sin
  2. I feel really frustrated right now. I just went back on Yasmin to regulate my period as I was just diagnosed with PCOS (I'm sure I can thank that for my acne). My skin was definitely getting much better on 100 mgs of spiro a day. Now, about three weeks into the Yasmin, I've got the largest bump I've ever had on my chin. It used to be about the size of a nickel and shows no signs of going away. I am also getting a horrible, under-the-skin nodule on my cheek. Could these breakouts be due to
  3. Hi all, I've pretty much just finished my third month on spiro, with the last two at 100 mg per day. I have to say, I'm very pleased with how things are going. As other people have said, I'm definitely not 100% clear, but my breakouts have really decreased noticeably. I still get zits every now and again but my cysts and pustules are a rarity now, and when I do get something, it seems to be less severe and goes away a little faster. (Of course, I still do get a whopper from time to time.)
  4. I couldn't say whether the doctor will be able to tell from bloodwork or not, but I take spiro and am NOT on the pill. I saw a physician's assistant (not sure if that would make a difference) and I was quite clear with her that I did not want to go back on the pill. To be fair, she was also quite clear with me that taking the pill in conjunction with spiro was what she would recommend for me. Did your derm want you to go on the pill for birth control reasons, or was it to make the spiro more
  5. Oh, one more thing- I know a lot of people have said that they don't get their period anymore. I, for some strange reason, have had the exact opposite problem. Ever since I've been on the spiro, I've had my period every single freaking day. Fortunately it's usually not that bad (i.e., I just need to wear a liner on most days) but it's still quite weird. I don't take birth control pills, and maybe I just have extremely jacked up hormones- who knows?! The sad thing is that I'd totally be will
  6. I do actually think my breakouts seem to go away a little faster than before. It definitely helps that I've made a conscious effort not to pick at my skin.
  7. My skin was actually really clear for the last few weeks (except for those pesky red marks) and now all of a sudden, I've got about seven new huge whiteheads on the right side of my face. What is going on?? I know it'll be a constant back-and-forth, and the doctor told me I'd never be 100% clear, but I was so excited. Now I'm bummed. Plus, my parents are here for the weekend and they probably don't believe me when I tell them that my face was actually clearing up a bit.
  8. I went to the derm today after the second month of spiro. I was on 50 mg the first month and then 100 mg the second month. I had an extremely BAD IB that I am still recovering from. Unfortunately it's left tons of red marks around my chin and along my jawline, as well as on my cheeks. However, it seems like I'm getting fewer zits now and they appear to go away a little faster than before. The derm said she thought I looked 40% improved and gave me another prescription for 100 mg for two mor
  9. I just switched to the stronger Differin along with 50 mg of Spironolactone about a month ago. I'm not sure what the cause can be attributed to, but I definitely broke out very badly. I didn't have cysts but had tons of clogged pores that turned into very nasty, huge whiteheads. It seems that my breakouts may have started to slow down a bit, but I'm not counting on it. It totally sucks, though!
  10. So we must have started the Spiro at around the same time. What is differin gel? Is it a topical antibiotic? If it's not has your derm put you on any antibiotics? I notice that a lot of people take them to help with the IB. I agree that there is a lot of encouraging posts and it does make you stick with it. I really want this to work, not just for me but also to try and get the UK derms to take notice and stop just giving everyone tane, especially female adults as it is fairly probable that t
  11. I've been on 50mg of spiro for the last month and I've broken out like it's nobody's business. I must have around 15 or so huge zits and whiteheads on my face. My skin has never looked this bad before. My derm had put me on a stronger Differin gel so it's hard to say what exactly is causing this breakout. I went back to see her today and she seemed surprised that my face was flaring up this badly. I've been encouraged by a lot of the posts to stick with the spiro, esp. since I'm moving to 1
  12. Hey. New to the boards, old friend of acne (unfortunately). I'm 31, have persistent moderate acne, and have tried everything out there except for Accutane. I'm now on 50 mg of spiro (although I hope to increase the dosage when I see my derm next week), use Dan's BP in the morning, and the .03% Differin. I have really gross skin right now so I don't know if that's an initial breakout or not but it's really making me mad. I read about the aspirin mask and want to give it a try but I remember
×